Vol. 77, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Trigonometric approximation theory in compact totally disconnected groups

George Benke

Vol. 77 (1978), No. 1, 23–32
Abstract

We study some aspects of the problem of approximating functions on a compact totally disconnected group by trigonometric polynomials. In the classical case, approximation is connected with smoothness properties. By appropriately defining smoothness, one obtains this connection in the totally disconnected case also, and there are analogues of the classical results.

Mathematical Subject Classification 2000
Primary: 41A65
Secondary: 41A17, 41A25, 42A10, 43A50
Milestones
Received: 29 July 1977
Revised: 16 November 1977
Published: 1 July 1978
Authors
George Benke